# SDR HSYA20100220

- Difficulty date: February 20, 2010
- Submitted: March 10, 2010
- Operation: Air carrier
- Aircraft: N331SB
- Make and model: Stbros SD330
- Aircraft serial: SH3015
- Aircraft time: 23,228 hours, 29,489 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Part number: 2024T3050
- Condition: Cracked
- Location: Zone 200
- Part time: 23,228 hours, 29,489 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4800/9600 HOUR STRUCTURAL INSP THE FOLLOWING ITEMS WERE FOUND. ANGLE BRACKET CRACKED AT LT CTR WING OTBD AFT SPAR. REMOVED ANGLE BRACKET AND DUPLICATED BRACKET FROM 2024 T3 .050 AND INSTALLED IAW SRM 51-40-00 AND 51-70-00. ANGLE BRACKET CRACKED AT RT CTR WING OTBD AFT SPAR. REMOVED ANGLE BRACKET AND DUPLICATED BRACKET FROM 2024 T3 .050 AND INSTALLED IAW SRM 51-40-00 AND 51-70-00.
